Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 20mg, no therapeutic effect, giving up

Posted by Leo Bostar on February 14, 2003, at 18:42:15

In reply to Anyone switched to Lexapro? ggrrl, posted by Dr. Bob on June 11, 2002, at 7:52:48

Side effects are now kicking in: bad migraines, hypersomnia, anxiety, increased depression. Therapeutic effects never happened after over a month of taking this stuff. I'm backing off. The MD has agreed to let me reduce the dose 5mg at a time, for a week or so at each dose, until I'm off the Lexapro completely. What a total waste of time and money. I'm through with chemicals that make me sick and theraptists that do nothing but nod and take my money. Good luck, everyone. I'm outta here.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Leo Bostar thread:109458
URL: http://www.dr-bob.org/babble/20030214/msgs/200500.html